Advanced Search
MyIDEAS: Login to save this paper or follow this series

Stochastic Dominance, Estimation and Inference for Censored Distributions with Nuisance Parameter

Contents:

Author Info

Abstract

This note investigates the behavior of stochastic dominance tests of censored distributions which are dependent on nuisance parameters. In particular, we consider finite mixture distributions that are subject to exogenous censoring. To deal with this potential problem, critical values of the proposed tests statistics are calculated using a parametric bootstrap. The tests are then applied to compare differences between distributions of incomplete employment spells with different levels of censoring obtained from Canadian General Social Survey data. The size of the proposed test statistics is computed using fitted GSS data.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.carleton.ca/economics/wp-content/uploads/cep10-02.pdf
Download Restriction: no

Bibliographic Info

Paper provided by Carleton University, Department of Economics in its series Carleton Economic Papers with number 10-02.

as in new window
Length: 12 pages
Date of creation: 21 Jan 2010
Date of revision:
Publication status: Published: Carleton Economic Papers
Handle: RePEc:car:carecp:10-02

Contact details of provider:
Postal: 1125 Colonel By Drive, Ottawa Ontario, K1S 5B6 Canada
Phone: 1-613-520-3744
Fax: 1-613-520-3906

Order Information:
Email:

Related research

Keywords: Stochastic Dominance Tests; Parametric Bootstrap; Censored Distributions; Finite Mixtures;

Find related papers by JEL classification:

This paper has been announced in the following NEP Reports:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Garry F. Barrett & Stephen G. Donald, 2003. "Consistent Tests for Stochastic Dominance," Econometrica, Econometric Society, Econometric Society, vol. 71(1), pages 71-104, January.
Full references (including those not matched with items on IDEAS)

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:car:carecp:10-02. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Renee Lortie).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.